# SDR SWAA040688

- Difficulty date: March 4, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 60,371 hours, 58,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545750
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND 3 EA FUSELAGE SKIN CRACKS AT BS 913, STR 10L, BS 783, STR 20L, AND BS 740, STR 19R.  REPAIRED SKIN PER SRM AND SWA EA.
